# SDR DALA100933352

- Difficulty date: January 20, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 24,277 hours, 3,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LDMCR "EXIT" SIGNS DID NOT ILLUMINATE DURING TEST, FOUND BATTERY EPSU (19WL) MESSAGE, REPLACED BATTERY AND TESTS OK.
